It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-03-2006, 05:08 PM   #1
Senior Member
(female)
 
Join Date: Jun 2004
Location: Newberry S.C.
Posts: 247
wmjsease HB User
question

I have a lot of chest pain that's been ruled non cardiac. My doctor says it's gerd, and I'm taking protonix for it. I stay dizzy/lightheaded a lot, and have really bad headaches. Sometimes my dizziness gets worse after I eat. I am not diabetic, and have had every test under the sun. I did have an endoscopy about 3 years ago, and nothing was there then. But now the chest pain is awful, and the dizziness is awful. Could this be an ulcer or something? The chest pain is in between my breasts, and it's kind of a burning type hurting, but I also get really short of breath with it sometimes. I've had all of the cardiac tests that's possible, so it's not heart related. Any help would be appreciated.

 
Old 07-03-2006, 05:13 PM   #2
Inactive
(female)
 
Join Date: Feb 2005
Posts: 70
dompierre5 HB User
Re: question

Hello,
I was wondering if the protonix could be causing side affects. Have you been on other meds for the GERD. Maybe you need a different med.

 
Sponsors Lightbulb
   
Old 07-03-2006, 06:17 PM   #3
Senior Member
(female)
 
Join Date: Jun 2004
Location: Newberry S.C.
Posts: 247
wmjsease HB User
Re: question

I have tried Nexium, and Prevacid. I'm currently off of everything right now. I have to get some more. I have been like this for about 4 months now. I have had dizziness for the last 6 years off and on, but now it's really bad, and this is a different kind of dizziness. Just wondering if any digestive problems can cause any kind of dizziness.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Question on recent lab results guy983 Thyroid Disorders 8 06-13-2010 02:44 AM
Diet question please help me understand :) model1979 Diet & Nutrition 4 04-22-2010 06:54 AM
Question on thickening of the neck guy983 Ear, Nose & Throat 7 04-19-2010 11:05 AM
who diagnosed you with VN initially? charlotte67 Inner Ear Disorders 12 11-11-2007 10:17 AM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 12:10 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (20), bluepumkin (18), solofelix (16), Harry (13), flipfleury (8), ladybud (8), Titchou (8), MountainReader (7), jmarple (6), rufous57 (5)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!